`a`
Communications on Pure and Applied Analysis (CPAA)
 

Uniqueness for elliptic problems with Hölder--type dependence on the solution
Pages: 1569 - 1585, Issue 4, July 2013

doi:10.3934/cpaa.2013.12.1569      Abstract        References        Full text (415.6K)           Related Articles

Lucio Boccardo - Dipartimento di Matematica, Università di Roma 1, Piazza A. Moro 2, 00185 Roma, Italy (email)
Alessio Porretta - Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scienti ca 1, 00133 Roma, Italy (email)

1 M. Artola, Sur une classe de problèmes paraboliques quasi-linéaires, Boll. U.M.I. B., 5 (1986), 51-70.       
2 P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J. L. Vàzquez, An $L^1$ theory of existence and uniqueness of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 22 (1995), 240-273.       
3 D. Blanchard, F. Désir and O. Guibé, Quasi-linear degenerate elliptic problems with $L^1$ data, Nonlinear Anal., 60 (2005), 557-587.       
4 L. Boccardo, Some nonlinear Dirichlet problems in $L^1$ involving lower order terms in divergence form, Progress in elliptic and parabolic partial differential equations (Capri, 1994), 43-57.       
5 L. Boccardo, Uniqueness of solutions for some nonlinear Dirichlet problems, dedicated to M. Artola, unpublished.
6 L. Boccardo, A remark on some nonlinear elliptic problems, 2001-Luminy Conference on Quasilinear Elliptic and Parabolic Equations and Systems, Electron. J. Diff. Eqns. Conf. 08, (2002), 47-52.       
7 L. Boccardo and B. Dacorogna, Monotonicity of certain differential operators in divergence form, Manuscripta Math., 64 (1989), 253-260.       
8 L. Boccardo, I. Diaz, D. Giachetti and F. Murat, Existence of a solution for a weaker form of a nonlinear elliptic equation, in "Recent Advances in Nonlinear Elliptic and Parabolic Problems" (Nancy, 1988), Pitman Res. Notes Math. Ser. 208, 229-246, Longman, 1989.       
9 L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right hand side measures, Comm. P.D.E., 17 (1992), 641-655.       
10 L. Boccardo, T. Gallouët and F. Murat, Unicité de la solution pour des equations elliptiques non linéaires, C. R. Acad. Sc. Paris, 315 (1992), 1159-1164.       
11 J. Carrillo and M. Chipot, On some elliptic equations involving derivatives of the nonlinearity, Proc. Roy. Soc. Edinburgh, 100 (1985), 281-294.       
12 J. Casado Diaz, F. Murat and A. Porretta, Uniqueness results for pseudomonotone problems with $p>2$, C. R. Math. Acad. Sci. Paris, 344 (2007), 487-492.       
13 M. Chipot and G. Michaille, Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities, Ann. Sc. Norm. Sup. Pisa, 16 (1989), 137-166.       
14 A. Dall'Aglio, Approximated solutions of equations with $L^1$ data. Application to the H-convergence of quasi-linear parabolic equations, Ann. Mat. Pura Appl., 170 (1996), 207-240.       
15 O. Guibé, Uniqueness of the solution to quasilinear elliptic equations under a local condition on the diffusion matrix, Adv. Math. Sci. Appl., 17 (2007), 357-368.       
16 O. Guibé, Uniqueness of the renormalized solution to a class of nonlinear elliptic equations, in "On the Notions of Solution to Nonlinear Elliptic Problems: Results and Developments," Quaderni di Matematica 23, 459-497. Department of Mathematics, Seconda Universit\`a di Napoli, Caserta, 2008.       
17 A. G. Kartsatos and I. V. Skrypnik, The index of a critical point for nonlinear elliptic operators with strong coefficient growth, J. Math. Soc. Japan, 52 (2000), 109-137.       
18 C. Leone and A. Porretta, Entropy solutions for nonlinear elliptic equations in $ L^1$, Nonlinear Anal., 32 (1998), 325-334.       
19 M. Marcus and V. J. Mizel, Every superposition operator mapping one Sobolev space into another is continuous, J. Funct. Anal., 33 (1979), 217-229.       
20 A. Porretta, Uniqueness and homogenization for a class of noncoercive operators in divergence form, Atti Sem. Mat. Fis. Univ. Modena, 46 (1998), 915-936.       
21 A. Porretta, Uniqueness of solutions for some nonlinear Dirichlet problems, NoDEA Nonlinear Differential Equations Appl., 11 (2004), 407-430.       
22 A. Porretta, Some remarks on the regularity of solutions for a class of elliptic equations with measure data, Houston J. Math., 26 (2000), 183-213.       
23 M. M. Porzio, A uniqueness result for monotone elliptic problems, C. R. Math. Acad. Sci. Paris, 337 (2003), 313-316.       
24 N. Trudinger, On the comparison principle for quasilinear divergence structure equations, Arch. for Rat. Mech. Anal., 57 (1975), 128-133.       

Go to top